# SDR HEEA954710

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200403
- Condition: Bearing Faulty
- Location: T/R
- Part time: 1,063 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SLINGING GREASE.
